# SDR 2009FA0000961

- Difficulty date: November 18, 2009
- Submitted: November 18, 2009
- Operation: General aviation
- Aircraft: N870SF
- Make and model: Bell 230
- Aircraft serial: 23018
- Aircraft time: 5,884 hours
- Engine: Allsn 250C30
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 230070613
- Part serial: BR57121
- Condition: Unserviceable
- Location: Nr1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPONENT HAS A HISTORY OF CAUSING ENG TO MOMENTARILY DECELERATE AS THROTTLE IS ADVANCED PAST THE IDLE STOP TO FLIGHT.  DECELERATION CAN BE OVERCOME BY CONTINUING TO ADVANCE THROTTLE THROUGH THE DECELERATION.  ONCE THROUGH DECELERATION A MAXIMUM OF ONLY 90 PERCENT OF MAIN ROTOR RPM COULD BE ACHIEVED.  ALL ENGINE INDICATING INSTRUMENTS ARE WITH IN LIMITS AT FULL OPEN THROTTLE AS WELL AS AT IDLE ABOVE AND BELOW IDLE STOP.
